# SDR UALA2011021600803

- Difficulty date: February 15, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 64,101 hours, 11,804 cycles
- Engine: Pwa PW4077
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sync Lock
- Part number: 1U15095
- Part serial: 0015
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE THRUST REVERSER CONTROL SYS FAULT.  STATUS MSG01- NOT ACTIVE TAXI IN INTERMITTENT;  THRUST REVERSER SYNC LOCK (RT SLEEVE) (RT ENG) IS NOT IN COMMANDED POSITION.  DUE TO PREV HISTORY, DEACTIVATED RT ENG REVERSER IAW MEL 7831A.  REPORTING MMSG 78-00092, REF FIM TASK 78-34-00-810-813.  IF NECESSARY, SYNC LOCK ASSY.  REPLACED SYNC LOCK FOR NR 2 ENG OPS AND LEAK CHECK GOOD.
